# SDR 2001UALA01264

- Difficulty date: June 30, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 37,363 hours, 14,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CREASE BEAM CORRODED.  EXCESSIVE MATERIAL LOSS DURING CORROSION REMOVAL AT BS 757.  REMOVED DAMAGE.  INSTALLED NEW ANGLE WITH 2 SUPPORT STRAPS.  MAJOR REPAIR ACCOMPLISHED.
